# SDR A6WA200740588

- Difficulty date: October 14, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT 510AB, WS 12.245, HOLE NR 2 HAS PITTING CORROSION AT INBOARD AND OUTBOARD ENDS IN NON-CRITICAL AREA MEASURES APPROX 9.5 INCH LONG BY .25 INCH WIDE BY .005 INCH DEEP AND 3.5 INCH LONG BY .20 INCH WIDE BY .007 INCH DEEP.  MAINTENANCE REPAIRED IAW AWAC EO E06/021/457 AND BOMBARDIER REO 601R-57-030 REV F.  (M)
